# SDR SIMA20171218001

- Difficulty date: December 18, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 42,189 hours, 37,964 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 12H0009G
- Part serial: 2188
- Condition: Failed
- Location: Furel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS DISPLAYED E1 FUEL LOW PRESSURE FAIL IN FLIGHT. DECLARED EMERGENCY RESCUE MSN FLT DELAYED TILL AM. FOLLOWED QRH, CABIN PRESSURE ALTITUDE READING 10100 IN DESCENT AT 1300, RISING IN CLIMB AND CONTINUED RISING IN DESCENT UNTIL LEVEL AT 8000 THEN REMAINED AT AIRCRAFT ALTITUDE. FLIGHT CREW PLACARDED E1 FUEL LOW PRESS MESSAGE REF 28-13. REMOVED AND REPLACED E1 LOW PRESSURE SWITCH IAW AMM 28-45-01, OPS AND LEAK CK GOOD, MEL RESTORED. REMOVED AND REPLACED DIGITAL CONTROLLER PER AMM 21-31-01.  OPC GOOD PER AMM 21-31-00.  AIRCRAFT PRESSURIZES IN AUTO AND MANUAL MODES NORMALLY AT THIS TIME. DIGITAL CONTROLLER P/N 22250N030301 S/N 187.
